# SDR 0202706309

- Difficulty date: August 20, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 52,285 hours, 6,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51-60.  RESEATED CONNECTOR AT ROW 51.  OPERATIONAL CHECK GOOD.
